# SDR MASA2012062534936

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 23,898 hours, 16,240 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703121212
- Condition: Corroded
- Location: Fs 310-349 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN FS 310.00 AND FS 349.00 HAS SEVERAL AREAS OF CORROSION.  INSTALLED STRINGER IAW SRM 51-42-06-001-001-A01.
